# SDR CA141017006

- Difficulty date: September 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,425 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: 10400507
- Condition: Failed
- Location: Magneto
- Component: Magneto, Teledynethrm
- Component part number: 10600646201
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE TACH STARTED FLUCTUATING AND GOVERNOR BECAME INEFFECTIVE.  PILOT OVERRODE GOVERNOR AND LANDED.  UPON DISSASEMBLY OF MAGNETO NOTED TACH POINT CONTACT HAD BECOME DISLODGED FROM IT`S HOLDER.  LOOKS LIKE THE SOLDER CONNECTION FAILED.
